# SDR R61A201303280337

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N342NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4342
- Aircraft time: 3,727 hours, 3,541 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CARGO DOOR CAME OPEN ON LANDING.  MAINTENANCE INSPECTED DOOR PER BOMBA AMM AND OPS CHECKED GOOD.
